Next Article in Journal
Derivation of a Six-Step Block Method for Direct Solution of Second Order Ordinary Differential Equations
Previous Article in Journal
Co-Evolution Analysis on Coal-Power Industries Cluster Ecosystem Based on the Lotka-Volterra Model: A Case Study of China
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2015, 20(2), 137-150; https://doi.org/10.3390/mca20010150

Solution of Quadratic Nonlinear Problems with Multiple Scales Lindstedt-Poincare Method

Applied Mathematics and Computation Center, Celal Bayar University, Muradiye, 45140 Manisa, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 August 2015
PDF [434 KB, uploaded 26 February 2016]

Abstract

A recently developed perturbation algorithm namely the multiple scales Lindstedt-Poincare method (MSLP) is employed to solve the mathematical models. Three different models with quadratic nonlinearities are considered. Approximate solutions are obtained with classical multiple scales method (MS) and the MSLP method and they are compared with the numerical solutions. It is shown that MSLP solutions are better than the MS solutions for the strongly nonlinear case of the considered models.
Keywords: perturbation methods; numerical solutions; systems with quadratic nonlinearities perturbation methods; numerical solutions; systems with quadratic nonlinearities
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Pakdemirli, M.; Sarı, G. Solution of Quadratic Nonlinear Problems with Multiple Scales Lindstedt-Poincare Method. Math. Comput. Appl. 2015, 20, 137-150.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top